Depression and Weight Issues - When did your appetite start decreasing? Wellbutrin users?!




paigechristine93
09-29-2013, 04:53 PM
I started with Celexa 2 years ago in hopes it would help me with my horrible depression/anxiety, and I absolutely hated that drug! For one, I gained 15 pounds while taking Celexa, and I constantly had panic attacks and always felt high! Plus, it didn't help that I couldn't sleep or experience an orgasm! So I quit taking those and figured I'd try and manage my depression/anxiety on my own. However, since October 2012 I noticed my depression/anxiety coming back and with it being almost a year later I've noticed it is so much worse this time around. So just the other day my doctor wanted to but me on Wellbutrin to try and make things balance out.

Now, I've battled Anorexia since the age of 15 (I'm 19 now) and managed to lose all that weight I gained from being on Celexa and a lot more. However, the two weeks before my period I eat nonstop!!!! I gain at least 7 lbs it seems! Well I started taking Wellbutrin 2 days ago and notice a decrease in my appetite, however, I'm still eating a lot...maybe 1400 calories a day. When does your appetite stabilize itself? Or is it because I'm PMSing and my body is ignoring the drug's effects? I don't want to eat everything insight for another week!!!

Starting weight: 119.8 lbs (October 2012) at 5 feet 0 inches
Current weight: 107.5 lbs
Goal 1: 103 lbs
Goal 2: 95 lbs
Goal 3: 90 lbs
Overall goal weight: 80 lbs


earthecho
09-29-2013, 06:27 PM
It sounds to me like you have a healthy weight and a normal appetite. S'all good. Your "overall goal" of 80 lbs is 20 lbs too low, but I have a feeling you know that already.

patns
09-29-2013, 11:32 PM
1400 calories for your weight and height is not eating a lot. It should be just about right for you.


freelancemomma
10-01-2013, 08:51 AM
1400 calories for your weight and height is not eating a lot. It should be just about right for you.

Not only is 1,400 calories not a lot for a teenage girl (of just about any height), it's actually too little.

F.

Sasha29
10-02-2013, 09:48 PM
I would stay away from Wellbutrin, if I were you. It is contraindicated for people with eating disorders. It lowers your seizure threshold, so you could end up having a seizure. That said, I think the appetite suppressant effects vary from person to person. The first week I was on it, I wasn't hungry at all, but I have slowly felt my appetite returning to normal. I don't know if it was the placebo effect or actually suppressing my appetite.

As far as eating a lot before your period, that sounds normal enough, but it could be a hormonal imbalance. Have you mentioned it to your OBGYN? It might be a sign of PMS or PMDD.